|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Ramzdhan
I am 25 years old. My mensturatin period is irregular. Until last year the period is late only once after two to three months. The doctor provide me norculot tablet that i have to take 21 days continuously. I took norculot tablet for 4 times. It’s been 6 months that the period is unstopable. For the whole 6 months the period only stop for 2to 3 days then continue again. So my qiestion is should i take the norculot again to stop it? I am looking for your suggestions. Thanks in advance.
Thank you for your questions.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. We cannot decide wether you should proceed with the treatment or not as we do not have full information regarding your health history. Nevertheless, from your complaints, you may be experiencing the side effects of norcolut which is prolonged menstruation. This side effect is temporary and normally resolve after 6 months.
Apart from that, we believe that your condition may have multifactorial causes such as:
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. The following answers regarding your current queries are just general descriptions due to the limited information provided by you.